# SDR SWAA2023012593962

- Difficulty date: January 22, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 57,399 hours, 37,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RIGHT SIDE EMERGENCY LIGHT INOP<[01] REMOVED & REPLACE BATTERY PACK AT FWD L1 SERVICE DOOR. IAW AMM 33-51-06
